# SDR AALA202405286429

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 32,413 hours, 13,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUDNED: FLIGHT ATTENDANT ADVISES THAT THE FORWARD FLIGHT ATTENDANT JUMPSEAT EMERGENCY FLASHLIGHT NEEDS TO BE REPLACED. REPLACED EMERGENCY FLASHLIGHT BATTERY
